BibTeX record journals/ijfcs/NochefranceS98

download as .bib file

@article{DBLP:journals/ijfcs/NochefranceS98,
  author    = {Luz R. Nochefranca and
               Polly W. Sy},
  title     = {The Diameter and Hamiltonian Cycle of the Generalized De Bruijn Graphs
               UG\({}_{\mbox{B}}\)(n, n(n+1))},
  journal   = {Int. J. Found. Comput. Sci.},
  volume    = {9},
  number    = {1},
  pages     = {13--24},
  year      = {1998},
  url       = {https://doi.org/10.1142/S0129054198000040},
  doi       = {10.1142/S0129054198000040},
  timestamp = {Sat, 27 May 2017 14:23:38 +0200},
  biburl    = {https://dblp.org/rec/journals/ijfcs/NochefranceS98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics